burning during sex and urination afterwards pain leaves 30 min after sex
when i have sex after about 30 minutes its starts to burn so i must stop when i urinate wrigth after it burns as well but then it goes away after another 30 minutes about my wuestion is y does it burn only during sex and urination wrigth after and 30 minutes later it gone if yeast infection i was told it would burn all the time and ich but it doese not icht and does not burn all the time so wounderring what it is also just lost virginity and verry tigth could that be the cause
Hi I had the same problem after I lost my virginity.Try using vagisil it is an ointment for vaginal itching.All wash after sexual intercourse.If this keeps on bothering you go to the gynecologist.TNT406.
my guess is that you are not quite lubricated enough during sex and you may be getting slightly chafed during intercourse, which definitely burns. also, are you using condoms with spermicide? a lot of women are allergic to spermicide and it can cause that burning feeling. it's also possible to be allergic to your partner's pre-*** and ejaculate, but my guess again is that you're probably just feeling the effects of friction. try picking up a bottle of cheap lube at the drugstore and see if that eliminates the problem, if it does, Fascinations and other sex shops sell higher quality lube that won't make you feel sticky. OH and this is important--you must use WATER-BASED lube if you're using condoms!! anything oil-based can cause latex condoms to break down even without you feeling it break inside you--very risky.
I have the same problem and lubrication is not a factor at all. I don't use any special soaps or anything like that and this has just started as in the past 3 weeks. I have changed nothing as far as detergents go either. We don't use any type of condoms or spermicides since I had my tubes tied after we had our 3rd. child., and that was 6 1/2 yrs. ago. I wish someone out there could put a little light as to what this may be and what we could do to treat it.
No it does not sound like Trich b/c that would have an odor and itch all of the time. Please don't diagnose what you don't know about. My suggestion is ask the doctor, but it doesn't sound like an std.
i have the same problem during and when I use the RR and from what i have gathered it could be not enough lub... but i also wonder if it might be caused from meds as well... at first there was no problem when my husband and i had sex but now i am on a number of meds so could that be part of it as well???
I've had this problem for quite some time now. It started in November of 2007, and i haven't found anything to permanantly get rid of it. I've had the meds and creams and all that to fix PH balances and everything but at soon as i was done taking them it came back. i stopped having sex with my boyfriend for a few months and recently started again and it's right back on track. If you just lost your virginity it could very posibly be not enough lubricant, and yes, use WATERBASED lube for the problem, but i'm 6 months pregnant and i'm positive i don't need any help with wetness, yet i still burn like crazy. so if anyone finds a fix please let us all know.
I have the same problem...I never used to until I started having sex with my partner. It doesnt hurt during sexual intercourse but as soon as he withrdraws himself, in the few minutes that follow ill start burning like hell and if I pee oh god....I know Im not allergic to semen because I could have my boyfriend *** on me after oral sex and no burning at all...I dont think its a lubrication problem as I DO use quite a lot of lube, however lube helps a lot, if I use heaps and theres been lots of foreplay then I hardly get the burning feeling.
BUT I recently got herpes simplex type 1 while with that partner, I dont know if it came from him as he got his first outbreak the same time I did, so we cant tell who had it first and gave it to who but my guess is that it may be from him and that could be why I got that burning feeling for the first time with him.
I think you should go to see a doctor and check for any STDs, I dont think anyone here can give anyone a medical diagnosis but hopefully peoples experiences and messages are helping shed a bit of light...
Im going to try a new lubricant. It usually is worst for me when my skin is irritated already, and it pretty much always is as I get thrush and herpes frequently.
But I think the main cause for the burning feeling is a friction problem and it may hurt more if you have an std like me...SO try reduce the friction, try diff positions. Again it depends cuz for me it doesnt always happen, but does 80% of the time.
well i have the same problem as well, but it burns DURING and AFTER sex. and it is so annoying because it makes me not want to have sex with my boyfriend, and that makes him mad. i really want to have sex, and i feel like im missing out, because it burns all the time. and when i pee, it burns as well. this is a crappy thing, and i wish someone knew what it is.
i have the same problem. it burns during intercourse, and when i pee afterward it burns, and it burns for like a half hour or so. the dr kept diagnosing me with a bladder infection and so i finally went to a urologist because i knew it wasnt just a bladder infection.. anyways, i thought maybe it was a yeast infection and he tested me and said it wasnt... he did a pelvic exam and he was pressing on my pelvic muscles and while he did that, it hurt really bad and was sore... he told me that i was lactose intolerant and that the bacteria in dairy wasnt making anything any better.. he then told me that i have something called lavator ani syndrome, all it really is, is spasms of the pelvic muscles which causes painful intercourse and burning.. he told me to get pelvic physical therapy and stop eating dairy products. im gonna try both because it seems to be taking a toll on my relationship and i feel like im missing out on sex
This happened to me too. I want to post this for you and any other women that are having this problem. I went to the doctor I was screened for every STD/STI, yeast infections, bacterial infections etc. I even went to have a second opinion with the same diagnosis. There was nothing wrong with me. One of my doctors recommended buying some form of water based lubrication. I tried this for two years, this relieved some of the pain.
I recently learned that the advice to use lubrication was the problem. I was actually allergic to the lubrication. KY Jelly didn't work and neither did the doctor recommended Astro-Glide. I now know that I am allergic to glycerin. So for anyone out there that is experiencing buring/pain and being told just to use more lubrication, please see if this may be your problem. I now use a lubrication that does not have glycerin and I am pain free.
I wish when I was online that there had been someone who had found out that they were allergic as well. I hope that this helps someone out there suffering from that horrible horrible pain!
I had the same problem, and I used an over the counter progesterone cream that helped.
I am 36 years old and the post sex burning started after the birth my second baby.
The cream is made to alleviate the symptoms of menopause; I don’t think I am pre-menopausal but I think that stress, pregnancy, extra body weight and a bad diet messed up my natural hormone balance. (we all need to take better care of ourselves)
I just want to stress that I don’t use the cream as a personal lubricant; I use it as the instructions indicate and rub a bit into my wrist neck or tummy every day.
I hope this helps you too because this is a real problem!
Good luck ( :
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.